Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quotient rings of Noetherian module finite rings


Authors: A. W. Chatters and C. R. Hajarnavis
Journal: Proc. Amer. Math. Soc. 121 (1994), 335-341
MSC: Primary 16P50; Secondary 16S90, 16U20
MathSciNet review: 1198452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a Noetherian ring which is a finite module over its centre C. We obtain a necessary and sufficient condition for R to have a full quotient ring. We also show that when such a quotient ring does exist, it is obtained by inverting those elements of C which are regular in R.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16P50, 16S90, 16U20

Retrieve articles in all journals with MSC: 16P50, 16S90, 16U20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1198452-2
Article copyright: © Copyright 1994 American Mathematical Society